# SDR SWIA200616593

- Difficulty date: April 19, 2006
- Submitted: April 21, 2006
- Operation: Air carrier
- Aircraft: N562SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120336
- Aircraft time: 17,506 hours, 25,592 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Control Unit
- Part number: 3211001003
- Part serial: 0374
- Condition: Malfunctioned
- Location: Hydraulic Sys
- Part time: 11,612 hours, 17,049 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RUDDER FEELS STIFF.  REPLACED RUDDER PCU.  OPERATIONAL CHECK GOOD.
